# SDR RAIA960408

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 932
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 13711543C401
- Condition: Failed
- Location: Rt Eng
- Part time: 7,701 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - NR 7280 - RIGHT BETA LIGHT ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE REPLACED P3 LINE, GROUND RUNS GOOD.  (M)
